Thread: Running out of Proviron
09-23-2004, 07:49 AM #1
Running out of Proviron
Ive been on cycle for 9 weeks now and my proviron is runing out. If i start spreading out the pills, will I get the bad effects , or can I skip a few days in between pills.
09-23-2004, 08:06 AM #2Junior Member
- Join Date
- May 2004
Proviron is an anti-aromatizer. It stops test from converting to estrogen. If you stop taking it or you don't take enough test will convert to estrogen and may cause gyno symptoms. Even if you take proviron in the correct amount it does not always stop all test from convertng to estrogen. That why many recommend Taking novladex along with proviron. Nolva will keep estrogen from binding to receptor sites.
Someone in a post descibed it as: Proviron stops the fire from starting and Nolva puts out the fire once it begins.
Once you get symptoms of gyno, Proviron will not stop it, thats why you need Nolva.
I tried to answer in a more general sense because I don't know if you will get gyno or not, and at what amount of proviron is necessary for you.
Last edited by Clarkk; 09-23-2004 at 08:19 AM.
09-23-2004, 09:24 AM #3
Make sure you have all of your gear before you begin a cycle....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)